# SDR ASAA2023030842451

- Difficulty date: March 8, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 40,779 hours, 11,626 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 146A8123U25
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO THRESHOLD SILL WEB IS CORRODED. GROUNDED - YES. REMOVED AND REPLACED AFT CARGO THRESHOLD SILL WEB IAW B737-800 SRM 51-40-02-0G-0, 51-40-05-0G-0.
